Covariant hyperelliptic functions of genus two

Athorne, C. (2003) Covariant hyperelliptic functions of genus two. Theoretical and Mathematical Physics, 137(1), pp. 1359-1366. (doi:10.1023/A:1026088203139)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1023/A:1026088203139

Abstract

We report results of investigations concerning the role of representations of SL2 (C) in the theory of genus-two hyperelliptic functions. We discuss the role of these representations in the classical theory as well as introduce a family of new, naturally covariant P functions.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Athorne, Dr Chris
Authors: Athorne, C.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Theoretical and Mathematical Physics
ISSN:0040-5779
ISSN (Online):1573-9333
Published Online:03 January 2005

University Staff: Request a correction | Enlighten Editors: Update this record